# SDR IPXA2023070893623

- Difficulty date: June 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,940 hours, 15,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512504
- Part serial: 843303
- Condition: Worn
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H I/B FLAP O/B HINGE LOWER I/B LUG HOLE #7 IS OUT OF LIMITS AT STA XW=-254.REPAIRED HINGE ASSY. AT THE R/H I/B FLAP O/B HINGE AT STA XW=-254 IAW VTSAA EA 011-5740-01-A9988 I/R, UPS EO MD11-5750-87385-A DATED 07/07/23 AND FAA FORM 8100-9 SIGNED BY S. KANG (AR-605677) DATED 07/06/23. (MINOR)
